# SDR CALA2020050800919

- Difficulty date: May 4, 2020
- Submitted: May 9, 2020
- Operation: Air carrier
- Aircraft: N78013
- Make and model: Boeing 777224
- Aircraft serial: 29861
- Aircraft time: 102,426 hours, 10,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - DR R4 EMERGENCY LIGHTING BATTERY PACK (M334090 CA PACITY FUNCTIONAL CHECK FAILED REF NR LP 9130037 DR R4 EMER LT BATTERY PACK (M33409) REPLACED AND INSTALLATION TE STED NORMAL AS PER AMM 33-51-06 AND ATTACHED FORM 44.0008 ITEM 1 TO 2 ACCOMPLISHED
